# SDR DHL2001705545

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK- BACK UP PLATE FOR INSPECTION HOLE AT STA 870 RBL 62 HAS CORROSION.  REMOVED PRODUCTION DOUBLER AT STA 870 RBL 62 AND ACCESS PANEL.  FABRICATED AND INSTALLED NEW PRODUCTION DOUBLER PER B-727 SRM 51-30-2 AND 53-10-1.
